# SDR UALA2013072205128

- Difficulty date: July 22, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: L5 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR FWD CUTOUT REVEAL CRACKED CRACK IS 1.5".   AREA REPAIRED IAW SRM 53-60-15, REPAIR 3, FIG 201 AT BS 2231 BETWEEN NR 4 AND 5 STOP AREA THIS REPAIR IS A CATEGORY "B" REPAIR.
